# SDR VNAA202511210015

- Difficulty date: November 21, 2025
- Submitted: November 23, 2025
- Operation: Air carrier
- Aircraft: N647NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15440
- Aircraft time: 14,326 hours, 14,759 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support
- Part number: CC670121115
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA OF ACCESS PANEL 521AT AT LH WING.   SETTLEMENT AREA OF ACCESS PANEL 521AT AT LH WING (LH SIDE FRAME HOUSING LANDING P/N: CC670-12111-5) WAS EVALUATED OUT OF LIMITS PER CRJ-900 SRM 57-41-01-101-001-A01 REPLACED PER CRJ900 SRM 51-42-06-001-001-A01.
